# SDR UPS03240158

- Difficulty date: January 28, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 63,836 hours, 46,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NDT HAVE MATERIAL LOSS INDICATION OF 15-20 PERCENT ON FUSELAGE SKIN FWD OF BUTT JOINT 360, STR 25R TO 27R.  FASTENERS REMOVED FROM ABOVE AREA IAW SRM 51-30-2.  TO FACILITATE CORROSION CLEAN UP EXISTING DOUBLER ABOVE STR 25R DE-RIVETED BETWEEN BS 328 AND BS 360 IAW SRM 51-30-2.  NEW DOUBLER FABRICATED IAW BOEING DRG 65-18420.  NEW DOUBLER FASTENED IAW SRM 51-30-2 AND BOEING DRG 65-18420.
